Hi there. If you go to the MyMedHelp at the top of your screen, click People, you can put the nickname in the search engine at the right hand side to find folks.
I haven't heard that name in years. Who are you or what was your other screen name?
I havent seen him in years either. Try sending him a message.
Try the Biblical Analysis Group. Someone there might help you find him.
He wrote an article on how he detoxed from methadone with out anything and I want to pick his brain.
Hello and welcome.
Tell us about yourself. How much methadone are you on and for how long?
Post a question on the substance abuse forum there are lots of people who can help with suggestions, vitamins, otc meds, exercise.time and patience
Will be your best healer.
HI! My name is Lindsey. Thank you for reaching out, you have already made me feel a little better. I am on 70 mg ( was 85mg 2 weeks ago ) for 3 and a half months. I am having extreme panic attacks and am afraid I am going to die before I make it off of this stuff. I am really scared and I want off of it as quickly as possible. Will it be easier since I have only been on it for 3 1/2 months?
Hi Lindsey Hun you aren't going to die from detox. Methadone is better detoxed from slowly to avoid the withdrawal symptoms. did you drop 15mgs at one time? Are you going to a clinic to dose?
Yes It's great you have only been on for 31/2 months it should make the detox easier. What were you doing before you started on methadone?
You have to let yourself stabilize on each drop before you go down again.
Exercising will help with the anxiety. Is that the only symptom you are having? Get a magnesium/ calcium/ zinc supplement it will help.
Celestial seasonings has some calming teas. Go to the grocery store and check them out. You could also buy valerian root from a health food store and add drops to the teas. You will get through this.
Do you go to counseling, substance abuse support groups?
Keep the faith.
There is always hope.
Praying for you, Debbie
I have magnesium, I will start taking that again. I dropped from 85 to 75 and the next week 70. Tomorrow I am going to see if he will drop me to 55. I was doing percocet and heroion and drinking. I was going to die. Ive been sobs befor, this was a 9 month long relapse. I have a counselor but she cannot see me as much as I would like. I have been having the anxiety for the past month almost every day I'm having a huge attack where I think I am going to die. I am so sick of it. I feel trapped on this stuff. I am also eating tons of sweets, which just started happening upon starting the drop. I need to get that in check for sure. I love to work out but have slacked on that a little and I am also in school studying Yoga so hopefully that will help. Have you done this?
No the . Methadone detox won't kill you but yes the percs, heroin and drinking will. Please don't rush the methadone taper it will most likely cause you to relapse on your doc. No I personally have not been though it but my husband detoxed off, I have been on this forum over 4 years and my husband & I help people off drugs.
Yes, Eating a healthy diet is important. High protein, veggies, lots of water.
Yep, lay off the sweets. That is common when detoxing to crave sweets.
Why are you in such a hurry to detox off the methadone?
I would definitely recommend support groups, AA, NA, celebrate recovery, cognitive behavior therapy.
Get as much support as possible.
Congrats on getting off the deadly cocktail you were on.
There is freedom from the chains and bondage of addiction.
I saw your threads on the substance abuse forum. It is okay you started three threads, most people aren't familiar with the format when they first post.
Just stick with the one that has the most activity and post your questions a.d updates on that thread it will then bring it up to the top again.
You are doing awesome.
Keep up the good work.
Ok. Thank you so much for the support. How long did your husband take to taper off?
Hmm.... he was on for 10 long years, at 100 mgs. He was 56 when he quit.
He tapered down to 25 mgs over about 5 months. He also was taking mega doses of xanax and drinking a few 6 packs of beer a night, another deadly combo.
He went cold turkey from there.he went to detox in the hospital for 5 days.
His bp was off the charts he was prime for heart attack or stroke.
They gave him suboxone while there. He then went into a Christian men's program for 3 months, he was sick, sick, sick. Lost 40 lbs.violent vomiting and diarrhea. He didn't eat or sleep for weeks and weeks. Amazing what our bodies can handle. I wouldn't recommend the cold turkey like that especially at his age and the length and combo he was on.
It took him a full year to recover. He is now 4 years and 9 months clean.
My daughter who is 23 just celebrated 2 years clean. She was doing 300mgs of roxys a day, along with xanax. She was very small at 95 lbs, 5' tall. She had a huge tolerance and addiction. Does any addict do it any different? Hmmmm....
Set yourself up for the least chance of relapse. How are you feeling now?
Build up your body and your support.
Keep on keepin on
I'm feeling ok today. I met with the Dr. this morning and went down 5 more mg to 65. So I have dropped 20 mg in the past 2 weeks ( or 3 weeks, I can't remember ). I feel fine. Although, I went and saw 2 other dr.s this morning, 1 for my medication for my mood disorder and the other one my Gyno. At the Med Dr. My blood pressure was 150/ ? ( I didn't pay attention to that # ) which is high, he took it again before I left his office and it had gone down a little. At my gyno, which was an hour later, it was at 143/ ?. Still too high. After I saw the Dr. They took it again and it was back to normal 124/80. I guess its just anxiety. It freaks me out. I am scared most of the time. Scared that I am going to die. I have turned into a hypochondriac. Any little ache and I think I'm going to die. And then because I have turned into a hypochondriac, I'm scared that I am going to develop high blood pressure because I am always freaking out. It's a mess!
I am glad you went down 5mgs. That is a good amount. It usually takes 3-5 days for your body to adjust so waiting 7- 10 days in between drops is a good way to go.
Many people have higher bp at the doctor, white coat syndrome.
Hun try to not fear. You at doing great, you are tapering off the methadone that is a wonderful thing. You are reclaiming your life again.
Are you doing the yoga? How many times a week?
Anxiety can cause hypochondriac issues. You have tell yourself you are healthy and strong. You are not going to die because you stopped the street drugs and drinking. Do you do breathing exercises? Go for walks or little jobs that helps with anxiety too.
Too much sugar can cause anxiety also and be careful of the caffeine.
What do you take for your mood disorder?
Thanks for checking it.
Praying for you,
I just did 45 min of yoga. I am in school to learn how to teach it so I am starting to do it a lot more often. I am on Lamichtal for the borderline personality and was recently put on zoloft for the anxiety but that hasn't started working yet.